# SDR HNAA2024041000285

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,202 hours, 41,726 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER WARNING MSG DURING T/O ROLL. REJECTED TO AT 90 KTS FACT  08APR24  13:22  PHL R/R SCU IAW AMM 27-63-02 OPS CHECK GOOD FDR COMFIRMED ISSUE OK FOR SERVICE
